# SDR USAAF96065

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Engine: Rroyce SPEY55515P
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Burned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CLT - FLT 464 - AFTER TAKEOFF, THE NR 1 ENGINE WOULD NOT ADVANCE TO FULL THROTTLE AFTER REACHING 8000 FEET.  ENGINE SURGED AFTER 8000 FEET.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE PERFORMED A BORESCOPE ON THE ENGINE.  SEVERAL FUEL NOZZLES WERE COKED AND ONE BURNED THROUGH.  ENGINE WAS REPLACED.  (M)
